# SDR USAA950905

- Difficulty date: July 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N397US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23319
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 294.5-328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A Q-1 CHECK INSPECTION, FOUND A CRACK 14 INCHES BY 32 INCHES, BETWEEN STATION 294.5 AND 328, STRINGER 19R AND 22R.  DOUBLER INSTALLED (PREVIOUS REPAIR).  (M)
